# SDR ASOA2013091208993

- Difficulty date: August 26, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FAILS NDT INDICATIONS INBD & OTBD SIDE OF HOLE .500 X .250 70 PERCENT SCREEN HEIGHT.  REPAIRED IAW EC/TC EO 600-57-81 AND IAW REO 601R-57-71-030, REV K.
